# SDR DXTA2022061363790

- Difficulty date: June 11, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N503QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0040
- Aircraft time: 5,738 hours, 3,770 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 99191511
- Part serial: 16B92
- Condition: Defective
- Location: Zone 200
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: CABIN EMERGENCY/EXIT LIGHT OVER THE MAIN CABIN DOOR INOP. // SIGNOFF // VERIFIED DISCREPANCY. REMOVED EXIT LIGHT COVER AND FOUND THE LIGHT WAS ON BUT VERY DIM. CHARGED EMERGENCY BATTERIES FOR AN HOUR BUT LIGHT IS STILL DIM. CHECKED FOR POWER TO LIGHT AND VERIFIED IT WAS GETTING 24 VDC. TROUBLESHOT DOWN TO A BAD EXIT LIGHT ASSY. CONTACTED MCC AND PLACED PART ON ORDER. WORK PERFORMED IRW CE-680A IMM 25-90-00.
